# SDR ASAA2019050529252

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,307 hours, 4,605 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A/T ARM LIGHT IS INOP. GROUNDED - YES. A/T ARM LIGHT ILLUMINATES FOR BITE TEST ON MCP. A/T BITE TEST DONE WITH NO FAULTS AND NO IN FLIGHT FAULTS REF FIM 22-31 TASK 801.
